# SDR SWIA202053214

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 942 STR26R AFT SIDE OF FRAME LOWER FLANGE CORRODED.  C-CHECK RO 10/9/2020.  REMOVED DAMAGED FLANGES AND REPLACED WITH NEW P/N: S1710-1, IN ACCORDANCE WITH REPAIR CRJ-900 SRM.  SEE CONTINUATION CARD FOR DETAILS.   COMPLIED WITH, NO LEAKS NOTED.
